# SDR SWIA201743541

- Difficulty date: June 4, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 29,359 hours, 28,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEHIND AND AROUND SEVEN NUTPLATES FOR PANEL 832ET ON  FUSELAGE ATTACH ANGLE.   REMOVED AND INSTALLED NEW SILL ANGLE IAW SRM.
